# SDR IXXA05SMN147S

- Difficulty date: June 30, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: -17.500-11.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING INTERIOR ANGLE DEFORMED, STA XFS -17.500 TO XFS -11.000.    PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05259 DATE 06-24-05, SEMAN DWG ED 4016 DATE 06-20-05, EO SEMAN NR 2005948 DATE 06-24-05.
